# SDR USAA920081145

- Difficulty date: May 16, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 41,420 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591118A
- Part serial: HDH369
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - RIGHT WING AILERON LEADING EDGE HAS DELAMINATION, WS 417.  REPLACED RIGHT WING AILERON IAW US AIRWAYS TASK CARD JCR3M27015.
